# SDR UALA2013062704483

- Difficulty date: June 25, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 46,895 hours, 17,908 cycles
- Engine: Iae V2527A5
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: HTE2000021
- Part serial: 189
- Condition: Failed
- Location: Fuel Transfer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TRANSFER FM RIGHT OTBD TIP TO MAIN TANK AFTER FUELING.  SUSPECT AFT VALVE ACTUATOR.  REPLACED RT AFT INTERCELL TRANSFER VALVE ACTUATOR IAW AMM. OP CHECKED AMM 28-15-00-710-002A, OPS NORMAL.
